# SDR DALA2023111409403

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 92,259 hours, 38,572 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0655 1L SLIDE LIGHT DOES NOT ALWAYS LIGHT UP- HAVE TO ARM DOOR MORE THAN ONCE.   CLEANED DEBRIS FROM GIRTBAR ENGAGEMENT BRACKETS. SLIDE LIGHTS OPERATES AS NORMAL. (4513277)
